# SDR QXEA2021012700038

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 32,547 hours, 34,977 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 6399018003
- Part serial: 1234
- Condition: None
- Location: #1 Engine
- Part time: 36,286 hours, 18,708 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH ABOUT 10,000' BOTH PILOTS FELT A ENGINE SURGE. NOTICED THE LEFT ENGINE PROP RPM FLUCTUATING. STABILIZED @ 850 RPM. NO PROBLEMS AFTER LANDED IN 850 RPM. REMOVED FROM SERVICE.  CHECKED CDS. FOUND FAULT 260 A ON #1 PROP POSTED ON 27 JAN 2022, 16:06:19. C/W FIM TASK 61-20-06-810-818. REPLACED #1 PEC IAW Q400 AMM TASKS 61-20-36-000-801/400-801. ALL CALIBRATION & OPS TEST GOOD. NO FAULT CODES RETURNED. RETURNED TO SERVICE.
